zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and iteration of monotone positive solutions for an elastic beam equation with a corner. (English) Zbl 1163.74478
Summary: This paper is concerned with the existence of monotone positive solutions for an elastic beam equation with a corner. The boundary conditions mean that the beam is embedded at one end and fastened with a sliding clamp at the other end. By applying monotone iterative techniques, we not only obtain the existence of positive solutions, but also establish iterative schemes for approximating the solutions.

MSC:
74B20Nonlinear elasticity
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.: On fourth-order boundary value problems arising in beam analysis. Differential integral equations 2, 91-110 (1989) · Zbl 0715.34032
[2] B. Ahmad, J. Nieto, The monotone iterative technique for three-point second-order integrodifferential boundary value problems with p-Laplacian, Boundary Value Problems, vol. 2007, Article ID 57481, 9 pages, doi:10.1155/2007/57481 · Zbl 1149.65098
[3] Bai, Z.: The upper and lower solution method for some fourth-order boundary value problems. Nonlinear anal. 67, 1704-1709 (2007) · Zbl 1122.34010
[4] Bai, Z.; Wang, H.: On positive solutions of some nonlinear fourth-order beam equations. J. math. Anal. appl. 270, 357-368 (2002) · Zbl 1006.34023
[5] Dalmasso, R.: Uniqueness of positive so1solutions for some nonlinear fourth order equations. J. math. Anal. appl. 201, 152-168 (1996) · Zbl 0856.34024
[6] Ehme, J.; Eloe, P. W.; Henderson, J.: Upper and lower solution methods for fully nonlinear boundary value problems. J. differential equations 180, 51-64 (2001) · Zbl 1019.34015
[7] Graef, J. R.; Yang, B.: Positive solutions of a nonlinear fourth order boundary value problem. Commun. appl. Nonl. anal. 14, No. 1, 61-73 (2007) · Zbl 1136.34024
[8] Graef, J. R.; Yang, B.: Existence and nonexistence of positive solutions of fourth order nonlinear boundary value problems. Appl. anal. 74, No. 1--2, 201-214 (2000) · Zbl 1031.34025
[9] Gupta, C. P.: Existence and uniqueness theorems for the bending of an elastic beam equation. Appl. anal. 26, 289-304 (1988) · Zbl 0611.34015
[10] Li, Y.: Positive solutions of fourth-order boundary value problems with two parameters. J. math. Anal. appl. 281, 477-484 (2003) · Zbl 1030.34016
[11] Li, Y.: Two-parameter nonresonance condition for the existence of fourth-order boundary value problems. J. math. Anal. appl. 308, 121-128 (2005) · Zbl 1071.34016
[12] Liu, B.: Positive solutions of fourth-order two-point boundary value problems. Appl. math. Comput. 148, 407-420 (2004) · Zbl 1039.34018
[13] Ma, D.; Du, Z.; Ge, W.: Existence and iteration of monotone positive solutions for multipoint boundary value problems with p-Laplacian operator. Comput. math. Appl. 50, 729-739 (2005) · Zbl 1095.34009
[14] Ma, R.; Wang, H.: On the existence of positive solutions of fourth-order ordinary differential equations. Appl. anal. 59, 225-231 (1995) · Zbl 0841.34019
[15] Sun, B.; Ge, W.: Successive iteration and positive pseudo-symmetric solutions for a three-point second-order p-Laplacian boundary value problems. Appl. math. Comput. 188, No. 2, 1772-1779 (2007) · Zbl 1119.65072
[16] Yang, B.: Positive solutions for the beam equation under certain boundary value problems. Electron. J. Differential equations 2005, No. 78, 1-8 (2005) · Zbl 1075.34025
[17] Yang, B.: Positive solutions for a fourth order boundary value problem. Electron. J. Qualitative theory diff. Equ. 2005, No. 3, 1-17 (2005) · Zbl 1081.34025
[18] Yao, Q.: Positive solutions for eigenvalue problems of fourth-order elastic beam equations. Appl. math. Lett. 17, 237-243 (2004) · Zbl 1072.34022
[19] Yao, Q.: Monotone iterative technique and positive solutions of lidstone boundary value problems. Appl. math. Comput. 138, 1-9 (2003) · Zbl 1049.34028